# SDR CALA9600962

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 41003106
- Condition: Leaking
- Location: Lt Hyd Syst
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

THE LEFT HYDRAULIC SYSTEM QUANTITY DECREASED SHORTLY AFTER TAKEOFF FROM EWR.  WHILE COMPLYING WITH ABNORMAL PROCEDURES THE LT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  THE LEFT HYDRAULIC PUMP AND TRANSFER PUMP WERE SECURED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC REVERSIBLE PUMP LEAKING.  THE PUMP WAS REMOVED AND REPLACED PER MM 29-10-07, LEAK AND OPERATIONAL CHECKS WERE GOOD.
